# SDR YV3R2020012020222

- Difficulty date: December 14, 2019
- Submitted: January 20, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: G-CGN
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12952
- Aircraft time: 4,450 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1903
- Part serial: REVAB
- Condition: Failed
- Part time: 16 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-3 SNAPPED.
